# SDR R61A202202240016

- Difficulty date: January 27, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 28,146 hours, 21,115 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support Plate
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK FOUND ON CFIII SUPPORT PANEL CORRODED AT FR 88R TO FR 90R,RBL36. REPLACED CFIII PANEL SUPPORT AT FR 88R TO FR 90R, RBL 36, IAW SRM 51-42-01 & 51-43-03.
